# SDR DXTA2025071504227

- Difficulty date: July 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N387QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800119
- Aircraft time: 16,563 hours, 11,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POWER-ON CHECK DISCOVERED EMERGENCY EXIT SIGN ABOVE SEAT 9 INOP.  FOUND BROKEN WIRE AT SPLICE CRIMPED NEW PIN AND INSTALLED NEW SPLICE. OPS CHECK GOOD PER AMM 33-50-00.
